# SDR IXXA07SMN136S

- Difficulty date: April 21, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR WHEEL WELL JOINT FITTING WITH CORROSION AT STATION 940.000 LONGERON 24 RIGHT.  REMOVED CORROSION.  FOUNDED OUT OF LIMITS REMOVED CORRODED FITTING.  FABRICATED FRAME FITTING, SPLICES AND DOUBLER.  PERFORMED HEAT TREATMENT PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  TRIMMED OUT NEW FRAME FITTING TO FACILITATE INSTALLATION.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 8 SHEET 2, 5, 6, AND8, DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 51-1-20D,DC8 SRM 51-1-1 PAGES 1, 13, AND 17,NDT SPM PART 08-00-02 TO 07,DC-8 SRM 53-2-0 FIGURE 8 SHEET 2 AND 6, DC-8 SRM 51-1-8B,
